# SDR DALA2022102806995

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 78,147 hours, 13,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Lt Wng Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 ON WALK AROUND FOUND PANEL MISSING ON LEFT WING ( LEADING EDGE MECHANISM LUBRICATION ACCESS DOOR). CORRECTIVE ACTION: REPLACED MISSING PANEL PER B767-400 AMM 57-41. OK FOR SERVICE. (9085912)
